Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth

Hongjie Dong, Doyoon Kim

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

We establish global regularity for weak solutions to quasilinear divergence form elliptic and parabolic equations over Lipschitz domains with controlled growth conditions on low order terms. The leading coefficients belong to the class of BMO functions with small mean oscillations with respect to x.

Original languageEnglish
Pages (from-to)1750-1777
Number of pages28
JournalCommunications in Partial Differential Equations
Volume36
Issue number10
DOIs
Publication statusPublished - 2011 Oct
Externally publishedYes

Keywords

  • BMO coefficients
  • Boundary value problems
  • Quasilinear elliptic and parabolic equations
  • Sobolev spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth'. Together they form a unique fingerprint.

  • Cite this